# SDR 2008UALA01314

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 66,952 hours, 10,997 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING INOP BY SEAT 14B.  ACP PERMANENT REPAIR TO EEL LIGHT STRIP OPS CHECKED GOOD. AC OK FOR SERVICE.
